Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 135, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 12:57 AM CDT for Frontier County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 12:57 AM CDT (05:57 UTC)
- Expired
- Jun 20, 2011, 1:21 AM CDT
- In force
- 24 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 142 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:10 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 20, 12:45 AM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.6
The text
As transmitted, in the capitals the NWS used until 2016.
335
WUUS53 KLBF 200557
SVRLBF
NEC063-200630-
/O.NEW.KLBF.SV.W.0135.110620T0557Z-110620T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1257 AM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 130 AM CDT
* AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 5 MILES EAST OF MEDICINE CREEK RESERVOIR STATE
RECREATION AREA...OR 25 MILES SOUTHEAST OF CURTIS...AND MOVING EAST
AT 35 MPH. A SECOND SEVERE THUNDERSTORM CAPABLE OF LARGE
DESTRUCTIVE HAIL UP TO GOLF BALL SIZE HAIL WAS LOCATED NEAR EUSTIS.
* LOCATIONS IMPACTED INCLUDE...
EUSTIS AND HIGHWAY 18 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 10021 4071 10017 4071 9998 4044 9997
4043 10009 4035 10009
TIME...MOT...LOC 0555Z 264DEG 29KT 4040 10011
WIND...HAIL 60MPH 2.50IN
$$
MASEK2 follow-up statements
511
WWUS53 KLBF 200606
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
106 AM CDT MON JUN 20 2011
NEC063-200630-
/O.CON.KLBF.SV.W.0135.000000T0000Z-110620T0630Z/
FRONTIER NE-
106 AM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRONTIER COUNTY UNTIL 130 AM CDT...
AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EUSTIS...OR 17 MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN FRONTIER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 10021 4071 10017 4071 9998 4044 9997
4043 10009 4035 10009
TIME...MOT...LOC 0606Z 266DEG 19KT 4064 10001
WIND...HAIL 60MPH 1.00IN
$$
MASEK908
WWUS53 KLBF 200621
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
121 AM CDT MON JUN 20 2011
NEC063-200631-
/O.CAN.KLBF.SV.W.0135.000000T0000Z-110620T0630Z/
FRONTIER NE-
121 AM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRONTIER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.
LAT...LON 4035 10021 4071 10017 4071 9998 4044 9997
4043 10009 4035 10009
TIME...MOT...LOC 0621Z 266DEG 19KT 4065 9991
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:29 PM CDT, 9 hours 28 minutes earlier.
Area forecast discussion, Jun 19, 3:29 PM CDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT SUN JUN 19 2011 .SYNOPSIS... H5 LOW OVER THE MARITIMES WITH WITH RIDGING INTO THE GREAT LAKES AND A CLOSED LOW OVER ALBERTA WITH DEEP TROUGH INTO THE GREAT BASIN. JET STREAK ROUNDING THE TROUGH INTO THE NEBRASKA PANHANDLE AND ASSOCIATED PRECIPITATION ECHOES ALONG WEST TO EAST 800H BOUNDARY. SURFACE LOW PRESSURE OVER NORTHWEST SOUTH DAKOTA AND DEEPENING LOW PRESSURE OVER EASTERN COLORADO. && .DISCUSSION... BELOW NORMAL TEMPERATURES AND WET IN THE NEAR TERM. MODELS ARE HAVING SOME PROBLEMS WITH FOCUS AREA FOR CONVECTION IN THE NEAR TERM. NAM PUSHES FOCUS NORTH INTO THE DAKOTAS WHILE GFS HOLDS BACK WITH FOCUS OVER SOUTHWEST NEBRASKA AND THEN SHIFTING IT NORTH INTO THE NEBRASKA SANDHILLS WITH THE WARM FRONT THROUGH THE EVENING AND INTO THE DAKOTAS MONDAY MORNING. SURFACE PLOT AND MSAS SUPPORTS SPLIT SURFACE LOW AT THE MOMENT. AS THE TROUGH MOVES OUT OF THE ROCKIES AND ONTO THE PLAINS LOW OVER EASTERN COLORADO WILL DEEPEN AND BE THE DOMINATE FOCUS FOR CONVECTION MORE CLOSELY MIRRORING THE GFS SOLUTION. WILL TREND TOWARDS THIS MODEL ESPECIALLY WITH THE QUANTITATIVE PRECIPITATION FORECAST. PWS ON THIS MORNINGS SOUNDING 0.94 AND 1.27 AT KOAX. STRONG WESTERLY COMPONENT TO MOISTURE ADVECTION THROUGH THE AFTERNOON AND EVENING...GFS PWS INCREASING TO AROUND 1.5 INCHES WHICH IS 99TH PERCENTILE FOR ALL TIME PWS AND ABOVE 2 STANDARD DEVIATIONS FOR THIS TIME OF YEAR. STORM MOTION 270 AT 9KTS. BUFKIT SOUNDINGS FOR WESTERN NEBRASKA SHOWING SIMILAR VALUES WITH SLOW STORM MOTIONS GOOD SET UP FOR HEAVY RAIN. CAPE ON THIS MORNINGS SOUNDING 3000J/KG WITH SB LIS -8. TRIPLE POINT LOOKS TO BE INITIALLY OVER NORTHWEST KANSAS SOUTHWEST NEBRASKA THIS AFTERNOON WITH INVERTED TROUGH ACROSS WESTERN NEBRASKA INTO BLACKHILLS. LARGE HAIL DAMAGING WINDS AND VERY HEAVY RAIN WITH STORMS FURTHER NORTH ACROSS WESTERN NEBRASKA. THE BEST HEAVY RAIN POTENTIAL WILL COME THROUGH THE DAY MONDAY AS THE SURFACE LOW AND THE UPPER LOW BECOME STACKED OVER WESTERN NEBRASKA WITH FOCUS ON WESTERN NEBRASKA SANDHILLS. THIS WILL BE OVER PORTIONS OF THE NORTH PLATTE RIVER BASIN BUT WITH REDUCTIONS IN CFS FROM KINGSLEY SHOULD BE A WASH BUT SEE HYDROLOGY SECTION FOR MORE DETAILED DISCUSSION. WINDS WILL BECOME A CONCERN MONDAY NIGHT INTO TUESDAY. WILL HAVE TO BE WATCHED FOR AN ADVISORY. SYSTEM WILL SHEAR OUT THROUGH NORTHEAST NEBRASKA TUESDAY WITH SHOWERS AND THUNDERSTORMS CONTINUING OVER NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA THROUGH TUESDAY NIGHT. IN THE EXTENDED SLOW MOVING UPPER SYSTEM MOVES TO THE EAST AWAY FROM FORECAST AREA. SOME WRAPAROUND SHOWERS AND CLOUDS MAY LINGER ESPECIALLY OVER THE NORTHEAST FORECAST AREA. THURSDAY RIDGING RETURNS TO THE NORTHERN PLAINS WITH TEMPERATURES RETUNING TO NORMAL FOR THIS TIME OF YEAR. A STALLED OUT BOUNDARY ALONG THE EASTERN PLAINS OF COLORADO AND WYOMING WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT WITH SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE RIDGE AND EVENTUALLY A STRONGER SYSTEM MOVES ACROSS THE DAKOTAS THROUGH THE WEEKEND AND BRINGS BETTER CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA SUNDAY. WEAK RIDGE BUILDS BACK IN THE FIRST PART OF THE WORK WEEK. && .AVIATION... SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH THE OVERNIGHT FOR BOTH THE LBF AND VTN FLIGHT TERMINALS. AN UPPER LEVEL TROUGH WILL SLOWLY EJECT EAST FROM THE INTER MOUNTAIN WEST TOWARD THE GREAT PLAINS. AIDED BY STRONG UPPER LEVEL SUPPORT...SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO WHICH IN TURN WILL FORCE A WARM FRONT NORTHWARD OVER SOUTHERN NEBRASKA. STORMS ARE EXPECTED TO DEVELOP OVER TWO REGIONS...FIRST ALONG THE HIGHER TERRAIN OF EASTERN COLORADO/WYOMING...AND THE SECOND AREA ALONG THE SURGING WARM FRONT. STRONG WIND AND VERY LARGE HAIL WILL REMAIN THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY SOUTH OF THE LBF TERMINAL. FOR THE TAF FORECAST...GENERALLY FOLLOWED THE GUIDANCE OF THE NAM SOLUTION WHICH INITIALLY DEVELOPS STORMS ACROSS THE WEST AS EARLY AS 21Z...WITH FURTHER DEVELOPMENT ALONG THE WARM FRONT NEAR/BY 00Z. THE INITIAL STORMS WILL CONGEAL INTO A EASTWARD PROPAGATING MCS WITH VERY STRONG ERRATIC WIND EXPECTED. OTHER STORMS/MCS LOOK TO PUSH EAST OUT OF EASTERN COLORADO OVERNIGHT...POSSIBLY AFFECTING BOTH THE LBF AND VTN TERMINALS...SO WILL ADD THE MENTION OF ADDITIONAL STORMS TO THE ONGOING TAF FORECAST. SEVERE WIND WITH HAIL AND VERY HEAVY RAINFALL IS POSSIBLE DURING THE 06Z TO 12Z TIMEFRAME WITH THIS SECOND COMPLEX OF STORMS. && .HYDROLOGY... HEAVY RAIN IS POSSIBLE TONIGHT AND THEN AGAIN DURING THE MONDAY/MONDAY NIGHT TIMEFRAME. THE 19.12Z NAM AND GFS SOLUTIONS CONTINUE TO INDICATE A 3 TO 4 INCH RAIN CENTER ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...WITH THE NAM TARGETING THE NORTH PLATTE AND PLATTE RIVER CONFLUENCE NORTHEAST THROUGH SOUTHERN HOLT COUNTY. GFS HAS THE RAIN CENTER FURTHER WEST AND NORTH...GENERALLY WEST OF LAKE MCCONAUGHY NORTH THROUGH WESTERN CHERRY COUNTY. THE NAM REMAINS SLIGHTLY FURTHER SOUTH WITH THE OVERALL PROGRESSION OF THE SYSTEM...WITH THE GFS STACKING THE SYSTEM JUST NORTH OF LINCOLN COUNTY. REGARDLESS...A HEAVY RAIN CENTER WILL PRESENT ITSELF SOMEWHERE OVER NORTH CENTRAL NEBRASKA...WHICH COULD EXACERBATE RIVER FLOODING FURTHER AS HIGH WATER LEVELS CONTINUE DUE TO LATE SEASON SNOW MELT. THE NEED FOR A FLOOD/FLASH FLOOD WATCH WILL BE REEVALUATED LATER TODAY OR TONIGHT. ONE FINAL HYDRO CONCERN...NORTHWEST WINDS WILL INCREASE LATE MONDAY NIGHT INTO TUESDAY...WITH GUST POTENTIAL OF GREATER THAN 25KTS. WITH LAKE MCCONAUGHY AT BANKFULL...LARGE WAVES WILL DEVELOP ALONG THE LONG FETCH OF THE LAKE...WHICH COULD CAUSE ISSUES FOR SMALL BOATS AND TRAFFIC ALONG THE DAM. && .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ022-023-035-036-056>058-069. && SHORT TERM/EXTENDED...POWER AVIATION...JACOBS
Hazardous weather outlook, Jun 19, 3:27 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT SUN JUN 19 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 327 PM CDT SUN JUN 19 2011 /227 PM MDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER OUTLOOK WHICH INCLUDES SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA...WHICH INCLUDES THE INTERSTATE 80 CORRIDOR. A WARM FRONT IS EXPECTED TO LIFT NORTH INTO SOUTHWESTERN NEBRASKA AND UP INTO PANHANDLE PROVIDING FOCUS FOR STORM DEVELOPMENT AFTER 4 PM CDT. STORMS DEVELOPING ALONG THE FRONT MAY BE CAPABLE OF VERY LARGE HAIL...WIND DAMAGE AND ISOLATED TORNADOES. STORM MOTION IS EXPECTED TO BE NORTHEAST AT 15 MPH. TONIGHT...THE WARM FRONT STRENGTHENS ACROSS SOUTHERN NEBRASKA AND STORMS CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE NORTHEAST INTO NORTH CENTRAL NEBRASKA PRODUCING LARGE OR VERY LARGE HAIL. ALSO THE THREAT OF WIND DAMAGE WILL INCREASE AS THE STORMS CONGEAL INTO A CONVECTIVE COMPLEX THAT WILL PUSH EAST ACROSS THE STATE. TOTAL RAINFALL TODAY AND TONIGHT OF UP 1 AND 1/2 INCHES COULD PRODUCE MINOR FLOODING...ESPECIALLY IN URBAN AREAS AND IN AREAS THAT HAVE RECEIVED RECENT HEAVY RAINFALL. LOCAL AMOUNTS HIGHER WITH STRONGEST STORMS COULD PRODUCE FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN AND FLOODING IS POSSIBLE MONDAY AND MONDAY NIGHT. AN UPPER LEVEL DISTURBANCE COULD DEEPEN ACROSS SOUTHWEST NEBRASKA AND TRACK SLOWLY NORTH PRODUCING A 3 TO 5 INCH HEAVY RAIN CENTER ACROSS SOUTHWESTERN NEBRASKA INCLUDING LINCOLN COUNTY. THE NEED FOR A FLOOD OR FLASH FLOOD WATCH WILL BE EVALUATED LATER TODAY OR TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ALONG AND SOUTH OF INTERSTATE 80 AND POSSIBLY IN THE NEBRASKA PANHANDLE FROM AROUND 3 PM CDT THROUGH 9 PM CDT. ALL SPOTTERS ARE ASKED TO REPORT SEVERE HAIL...WIND AND TORNADOES TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, Jun 19, 10:47 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM FUNNEL CLOUD 1 E MAXWELL 41.08N 100.51W
06/19/2011 LINCOLN NE PUBLIC
FUNNEL CLOUD WAS REPORTED EAST OF MAXWELL ALONG HIGHWAY
30 TO HAVE DECENDED HALFWAY TO THE GROUND BEFORE
RETURNING BACK UP INTO THE CLOUD.
&&
SJACOBSLocal storm report, Jun 19, 10:50 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST IMPERIAL 40.52N 101.64W
06/19/2011 M77.00 MPH CHASE NE ASOS
IMPERIAL ASOS REPORTED A WIND GUST OF 77 MPH. DELAYED
REPORT.
&&
VAN PELTLocal storm report, Jun 19, 11:32 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1132 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM HEAVY RAIN 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 E3.00 INCH HAYES NE PUBLIC
1131 PM HEAVY RAIN HAYES CENTER 40.51N 101.02W
06/19/2011 M4.75 INCH HAYES NE PUBLIC
&&
SPRINGERLocal storm report, Jun 19, 11:38 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1138 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 5 SSW NEWPORT 42.53N 99.37W
06/19/2011 M1.00 INCH ROCK NE PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 5 MILES SSW OF NEWPORT
0553 PM HAIL NEWPORT 42.60N 99.33W
06/19/2011 M1.25 INCH ROCK NE PUBLIC
QUARTERS AND HALF DOLLARS SIZE HAIL REPORTED IN NEWPORT.
0602 PM HAIL 10 WNW IMPERIAL 40.57N 101.81W
06/19/2011 E2.75 INCH CHASE NE PUBLIC
0602 PM HAIL 1 SW NEWPORT 42.59N 99.34W
06/19/2011 M2.50 INCH ROCK NE PUBLIC
THE HAIL LASTED FOR 20 MINUTES.
0622 PM HAIL 9 SW ARNOLD 41.33N 100.32W
06/19/2011 M1.50 INCH LINCOLN NE PUBLIC
MARBLE TO PING PONG BALL SIZED HAIL PARTIALLY COVERING
THE GROUND
0636 PM HAIL 5 NNE STUART 42.67N 99.10W
06/19/2011 M1.75 INCH HOLT NE PUBLIC
0638 PM HAIL 6 N STUART 42.69N 99.14W
06/19/2011 E1.75 INCH HOLT NE PUBLIC
0648 PM TORNADO 8 S WAUNETA 40.30N 101.37W
06/19/2011 DUNDY NE LAW ENFORCEMENT
CHASE COUNTY SHERIFF REPORTED TORNADO 8 MILES SOUTH OF
WANETA
0706 PM HAIL 12 N ATKINSON 42.71N 98.98W
06/19/2011 M1.00 INCH HOLT NE PUBLIC
PUBLIC REPORTED A FEW HAIL STONES THE SIZE OF A
QUARTER...BUT MOST WERE THE SIZE OF A LARGE MARBLE.
0712 PM HAIL 10 S HAYES CENTER 40.37N 101.02W
06/19/2011 M1.75 INCH HAYES NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL 10 S OF HAYES CENTER
0713 PM FUNNEL CLOUD 6 SE HAYES CENTER 40.45N 100.94W
06/19/2011 HAYES NE TRAINED SPOTTER
0739 PM HAIL 4 S BIG SPRINGS 41.01N 102.07W
06/19/2011 M1.00 INCH DEUEL NE CO-OP OBSERVER
0745 PM HAIL 9 SE HAYES CENTER 40.42N 100.90W
06/19/2011 M1.75 INCH HAYES NE PUBLIC
GOLF BALL SIZED HAIL 9 SE OF HAYES CENTER
0811 PM HAIL 7 W ARNOLD 41.42N 100.33W
06/19/2011 M0.88 INCH LOGAN NE FIRE DEPT/RESCUE
ARNOLD FIRE DEPARTMENT REPORTED NICKEL SIZED HAIL 7 MILES
WEST OF ARNOLD.
0813 PM FLASH FLOOD 9 SE STAPLETON 41.39N 100.39W
06/19/2011 LINCOLN NE FIRE DEPT/RESCUE
FROM 6 MILES SOUTHEAST TO 10 MILES SOUTHEAST OF
STAPLETON...STATE HIGHWAY 92 IS UNDER WATER DUE TO HEAVY
RAIN.
0815 PM HAIL W BRULE 41.10N 101.89W
06/19/2011 E1.00 INCH KEITH NE FIRE DEPT/RESCUE
0829 PM FLASH FLOOD 10 SE STAPLETON 41.38N 100.38W
06/19/2011 LINCOLN NE FIRE DEPT/RESCUE
SEVERAL COUNTRY ROADS ARE WASHED OUT FROM 9 MILES
SOUTHEAST TO 10 MILES EAST OF STAPLETON.
0840 PM HAIL STOCKVILLE 40.53N 100.38W
06/19/2011 E1.75 INCH FRONTIER NE EMERGENCY MNGR
0859 PM HAIL 6 NE ARNOLD 41.49N 100.11W
06/19/2011 M1.25 INCH CUSTER NE PUBLIC
0900 PM HAIL 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 E0.50 INCH HAYES NE PUBLIC
0905 PM HAIL ARNOLD 41.42N 100.19W
06/19/2011 M1.75 INCH CUSTER NE EMERGENCY MNGR
TIME IS ESTIMATED...THIS IS A DELAYED REPORT.
0923 PM TSTM WND GST IMPERIAL 40.52N 101.64W
06/19/2011 M77.00 MPH CHASE NE ASOS
IMPERIAL ASOS REPORTED A WIND GUST OF 77 MPH. DELAYED
REPORT.
0943 PM HAIL 8 S NORTH PLATTE 41.02N 100.77W
06/19/2011 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL 1.5 MILES SOUTH OF LAKE MALONEY
0949 PM HAIL 10 S NORTH PLATTE 40.99N 100.77W
06/19/2011 M1.25 INCH LINCOLN NE TRAINED SPOTTER
0957 PM HAIL 11 S NORTH PLATTE 40.97N 100.77W
06/19/2011 E1.50 INCH LINCOLN NE LAW ENFORCEMENT
1008 PM FLASH FLOOD 2 W MERNA 41.48N 99.80W
06/19/2011 CUSTER NE EMERGENCY MNGR
WATER IS OVER THE WESTBOUND LANE ON HIGHWAY 92 IN
NORTHWEST CUSTER COUNTY.
1008 PM HAIL 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 M1.25 INCH HAYES NE EMERGENCY MNGR
HAIL WITH 60 MPH WIND GUSTS.
1023 PM HAIL 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 M0.50 INCH HAYES NE PUBLIC
1025 PM HAIL CHAMPION 40.47N 101.71W
06/19/2011 M2.75 INCH CHASE NE LAW ENFORCEMENT
CHASE COUNTY SHERIFF REPORTED GOLF BALL AND BASEBALL
SIZED HAIL IN CHAMPION
1035 PM HAIL IMPERIAL 40.52N 101.64W
06/19/2011 E1.75 INCH CHASE NE CO-OP OBSERVER
1038 PM FUNNEL CLOUD 1 E MAXWELL 41.08N 100.51W
06/19/2011 LINCOLN NE PUBLIC
FUNNEL CLOUD WAS REPORTED EAST OF MAXWELL ALONG HIGHWAY
30 TO HAVE DECENDED HALFWAY TO THE GROUND BEFORE
RETURNING BACK UP INTO THE CLOUD.
1131 PM HEAVY RAIN HAYES CENTER 40.51N 101.02W
06/19/2011 M4.75 INCH HAYES NE PUBLIC
1131 PM HEAVY RAIN 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 E3.00 INCH HAYES NE PUBLIC
&&
SJACOBSLocal storm report, Jun 19, 11:48 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HEAVY RAIN HAYES CENTER 40.51N 101.02W
06/19/2011 M5.20 INCH HAYES NE FIRE DEPT/RESCUE
FIRE DEPARTMENT IN HAYES CENTER REPORTED 5.20 INCHES OF
RAIN SINCE LATE AFTERNOON
&&
VAN PELTLocal storm report, Jun 19, 11:49 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1149 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HEAVY RAIN 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 M3.80 INCH HAYES NE PUBLIC
PUBLIC REPORTED 3.80 INCHES OF RAIN SINCE LATE AFTERNOON
&&
VAN PELTThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:00 PM CDT | Areal Flood Advisory | LBF | Deuel | 6 hr |
| Jun 19, 7:03 PM CDT | Tornado Warning | LBF | Hayes | 27 min |
| Jun 19, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 19, 7:17 PM CDT | Flash Flood Warning | LBF | Custer, Logan | 7 hr |
| Jun 19, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 26 min |
| Jun 19, 7:19 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 41 min |
| Jun 19, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jun 19, 7:31 PM CDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 29 min |
| Jun 19, 7:38 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 37 min |
| Jun 19, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 43 min |
| Jun 19, 7:58 PM CDT | Tornado Warning | LBF | Frontier | 32 min |
| Jun 19, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 19, 8:00 PM CDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 30 min |
| Jun 19, 8:05 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 25 min |
| Jun 19, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Jun 19, 8:26 PM CDT | Tornado Warning | LBF | Frontier | 34 min |
| Jun 19, 8:27 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 19, 8:27 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| Jun 19, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 32 min |
| Jun 19, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 19, 8:34 PM CDT | Tornado Warning | LBF | Chase | 41 min |
| Jun 19, 8:36 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 39 min |
| Jun 19, 8:39 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 51 min |
| Jun 19, 8:49 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Jun 19, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 60 min |
| Jun 19, 9:07 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 19, 9:10 PM CDT | Tornado Warning | LBF | Chase | 50 min |
| Jun 19, 9:15 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| Jun 19, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 19, 9:26 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 34 min |
| Jun 19, 9:31 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 19, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jun 19, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 34 min |
| Jun 19, 9:52 PM CDT | Flash Flood Warning | LBF | Chase, Hayes | 5 hr |
| Jun 19, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 50 min |
| Jun 19, 9:58 PM CDT | Tornado Warning | LBF | Lincoln | 32 min |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| Jun 19, 10:16 PM CDT | Flash Flood Warning | LBF | Custer | 4 hr |
| Jun 19, 10:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 10:39 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Jun 19, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 47 min |
| Jun 19, 11:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 19, 11:26 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 11:42 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 20, 12:15 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| Jun 20, 12:23 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 37 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 42 min |
| Jun 20, 1:26 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jun 20, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 48 min |
| Jun 20, 2:37 AM CDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 6 hr |
| Jun 20, 2:47 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Jun 20, 3:55 AM CDT | Flash Flood Watch | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more | 24 hr |
| Jun 20, 8:34 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 8 hr |
| Jun 20, 8:40 AM CDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 8 hr |
| Jun 20, 2:43 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
| Jun 20, 3:12 PM CDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 6 hr |
| Jun 20, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 20, 4:01 PM CDT | Areal Flood Advisory | LBF | Keith, Lincoln | 6 hr |
| Jun 20, 4:07 PM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 4 hr |
| Jun 20, 4:12 PM CDT | Areal Flood Advisory | LBF | Chase, Hayes | 6 hr |
| Jun 20, 4:36 PM CDT | Areal Flood Advisory | LBF | Lincoln | 102 min |
| Jun 20, 5:00 PM CDT | Areal Flood Advisory | LBF | Chase, Hayes, Lincoln, Perkins | 6 hr |
| Jun 20, 6:15 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.